\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Local Well-posedness and Persistence Property for the Generalized Novikov Equation

Abstract Related Papers Cited by
  • In this paper, we study the generalized Novikov equation which describes the motion of shallow water waves. By using the Littlewood-Paley decomposition and nonhomogeneous Besov spaces, we prove that the Cauchy problem for the generalized Novikov equation is locally well-posed in Besov space $B_{p,r}^{s}$ with $1\leq p, r\leq +\infty$ and $s>{\rm max}\{1+\frac{1}{p},\frac{3}{2}\}$. We also show the persistence property of the strong solutions which implies that the solution decays at infinity in the spatial variable provided that the initial function does.
    Mathematics Subject Classification: Primary: 35Q53, 35G25; Secondary: 35B30, 35A35.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    G. Rodríguez-Blanco, On the Cauchy problem for the Camassa-Holm equation, Nonl. Anal., 46 (2001), 309-327.doi: 10.1016/S0362-546X(01)00791-X.

    [2]

    A. Bressan and A. Constantin, Global conservative solutions of the Camassa-Holm equation, Arch. Ration. Mech. Anal., 183 (2007), 215-239.doi: 10.1007/s00205-006-0010-z.

    [3]

    A. Bressan and A. Constantin, Global dissipative solutions of the Camassa-Holm equation, Anal. Appl. (Singap.), 5 (2007), 1-27.doi: 10.1142/S0219530507000857.

    [4]

    R. Camassa and D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Lett., 71 (1993), 1661-1664.doi: 10.1103/PhysRevLett.71.1661.

    [5]

    A. Constantin, On the Cauchy problem for the periodic Camassa-Holm equation, J. Diff. Eqns., 141 (1997), 218-235.doi: 10.1006/jdeq.1997.3333.

    [6]

    A. Constantin, On the inverse spectral problem for the Camassa-Holm equation, J. Funct. Anal., 155 (1998), 352-363.doi: 10.1006/jfan.1997.3231.

    [7]

    A. Constantin, Existence of permanent and breaking waves for a shallow water equation: A geometric approach, Ann. Inst. Fourier (Grenoble), 50 (2000), 321-362.doi: 10.5802/aif.1757.

    [8]

    A. Constantin, On the scattering problem for the Camassa-Holm equation, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci., 457 (2001), 953-970.doi: 10.1098/rspa.2000.0701.

    [9]

    A. Constantin, Finite propagation speed for the Camassa-Holm equation, J. Math. Phys., 46 (2005), 023506, 4 pp.doi: 10.1063/1.1845603.

    [10]

    A. Constantin and J. Escher, Global existence and blow-up for a shallow water equation, Ann. Scuola. Norm. Sup. Pisa Cl. Sci. (4), 26 (1998), 303-328.

    [11]

    A. Constantin and J. Escher, Well-posedness, global existence, and blow-up phenomena for a periodic quasi-linear hyperbolic equation, Comm. Pure Appl. Math., 51 (1998), 475-504.doi: 10.1002/(SICI)1097-0312(199805)51:5<475::AID-CPA2>3.0.CO;2-5.

    [12]

    A. Constantin and J. Escher, Wave breaking for nonlinear nonlocal shallow water equations, Acta Math., 181 (1998), 229-243.doi: 10.1007/BF02392586.

    [13]

    A. Constantin and R. Ivanov, On an integrable two-component Camassa-Holm shallow water system, Phys. Lett. A, 372 (2008), 7129-7132.doi: 10.1016/j.physleta.2008.10.050.

    [14]

    A. Constantin and D. Lannes, The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations, Arch. Rat. Mech. Anal., 192 (2009), 165-186.doi: 10.1007/s00205-008-0128-2.

    [15]

    A. Constantin and H. P. McKean, A shallow water equation on the circle, Comm. Pure Appl. Math., 52 (1999), 949-982.doi: 10.1002/(SICI)1097-0312(199908)52:8<949::AID-CPA3>3.0.CO;2-D.

    [16]

    A. Constantin and W. A. Strauss, Stability of the Camassa-Holm solitons, J. Nonl. Sci., 12 (2002), 415-422.doi: 10.1007/s00332-002-0517-x.

    [17]

    R. Danchin, A few remarks on the Camassa-Holm equation, Diff. Integ. Eqns., 14 (2001), 953-988.

    [18]

    R. Danchin, "Fourier Analysis Method for PDEs," Lecture Notes, Vol. 14, November 2005.

    [19]

    R. Danchin, On the well-posedness of the incompressible density-dependent Euler equations in the $L^p$ framework, J. Diff. Eqns., 248 (2010), 2130-2170.doi: 10.1016/j.jde.2009.09.007.

    [20]

    A. Degasperis, D. D. Holm and A. N. I. Hone, A new integral equation with peakon solutions, Theoret. Math. Phys., 133 (2002), 1463-1474.doi: 10.1023/A:1021186408422.

    [21]

    A. Degasperis and M. Procesi, Asymptotic integrability, in "Symmetry and Perturbation Theory" (Rome, 1998), World Sci. Publ., River Edge, NJ, (1999), 23-37.

    [22]

    H. R. Dullin, G. A. Gottwald and D. D. Holm, An integrable shallow water equation with linear and nonlinear dispersion, Phys. Rev. Lett., 87 (2001), 194501, 4 pp.doi: 10.1103/PhysRevLett.87.194501.

    [23]

    H. R. Dullin, G. A. Gottwald and D. D. Holm, Camassa-Holm, Korteweg-de Vries-5 and other asymptotically equivalent equations for shallow water waves, Fluid. Dyn. Res., 33 (2003), 73-95.doi: 10.1016/S0169-5983(03)00046-7.

    [24]

    J. Escher, Y. Liu and Z. Yin, Global weak solutions and blow-up structure for the Degasperis-Procesi equation, J. Funct. Anal., 241 (2006), 457-485.doi: 10.1016/j.jfa.2006.03.022.

    [25]

    J. Escher, Y. Liu and Z. Yin, Shock waves and blow-up phenomena for the periodic Degasperis-Procesi equation, Indiana Univ. Math. J., 56 (2007), 87-117.doi: 10.1512/iumj.2007.56.3040.

    [26]

    J. Escher and Z. Yin, On the initial boundary value problems for the Degasperis-Procesi equation, Phys. Lett. A, 368 (2007), 69-76.doi: 10.1016/j.physleta.2007.03.073.

    [27]

    A. Fokas, B. FuchssteinerSymplectic structures, their Bäklund transformations and hereditray symmetries, Physica D., 4 (1981/82), 47-66. doi: 10.1016/0167-2789(81)90004-X.

    [28]

    X. Geng and B. Xue, An extension of integrable peakon equations with cubic nonlinearity, Nonlinearity, 22 (2009), 1847-1856.doi: 10.1088/0951-7715/22/8/004.

    [29]

    D. Henry, Infinite propagation speed for the Degasperis-Procesi equation, J. Math. Anal. Appl., 311 (2005), 755-759.doi: 10.1016/j.jmaa.2005.03.001.

    [30]

    D. Henry, Compactly supported solutions of the Camassa-Holm equation, J. Nonlinear Math. Phys., 12 (2005), 342-347.doi: 10.2991/jnmp.2005.12.3.3.

    [31]

    D. Henry, Persistence properties for a family of nonlinear partial differential equations, Nonl. Anal., 70 (2009), 1565-1573.doi: 10.1016/j.na.2008.02.104.

    [32]

    D. Henry, Persistence properties for the Degasperis-Procesi equation, J. Hyper. Diff. Eq., 5 (2008), 99-111.doi: 10.1142/S0219891608001404.

    [33]

    D. Henry, Infinite propagation speed for a two component Camassa-Holm equation, Discr. Contin. Dyn. Syst. Ser. B., 12 (2009), 597-606.doi: 10.3934/dcdsb.2009.12.597.

    [34]

    A. A. Himonas and C. Holliman, On well-posedness of the Degasperis-Procesi equation, Discr. Contin. Dyn. Syst., 31 (2011), 469-488.doi: 10.3934/dcds.2011.31.469.

    [35]

    A. A. Himonas and G. Misio lek, The Cauchy problem for an integrable shallow water equation, Diff. Int. Eqns., 14 (2001), 821-831.

    [36]

    A. A. Himonas, G. Misio lek, G. Ponce and Y. Zhou, Persistence properties and unique continuation of solutions of the Camassa-Holm equation, Comm. Math. Phys., 271 (2007), 511-522.doi: 10.1007/s00220-006-0172-4.

    [37]

    H. Holden and X. Raynaud, Dissipative Solutions for the Camassa-Holm equation, Discr. Contin. Dyn. Syst. Ser., 24 (2009), 1047-1112.doi: 10.3934/dcds.2009.24.1047.

    [38]

    A. N. W. Hone, H. Lundmark and J. Szmigielski, Explicit multipeakon solutions of Novikov's cubically nonlinear integrable Camassa-Holm equation, Dyn. Partial Diff. Eqns., 6 (2009), 253-289.

    [39]

    A. N. W. Hone and J. P. Wang, Prolongation algebras and Hamiltonian operators for peakon equations, Inverse Problems, 19 (2003), 129-145.doi: 10.1088/0266-5611/19/1/307.

    [40]

    A. N. W. Hone and J. P. Wang, Integrable peakon equations with cubic nonlinearity, J. Phys. A, 41 (2008), 372002, 10 pp.doi: 10.1088/1751-8113/41/37/372002.

    [41]

    R. Ivanov, Extended Camassa-Holm hierarchy and conserved quantities, Z. Naturforsch. A, 61 (2006), 133-138.

    [42]

    Z. H. Jiang and L. D. Ni, Blow-up phenomenon for the integrable Novikov equation, J. Math. Appl. Anal., 385 (2012), 551-558.doi: 10.1016/j.jmaa.2011.06.067.

    [43]

    S. Y. Lai and Y. H. Wu, The local well-posedness and existence of weak solutions for a generalized Camassa-Holm equation, J. Diff. Eqns., 248 (2010), 2038-2063.doi: 10.1016/j.jde.2010.01.008.

    [44]

    J. Lenells, Conservation laws of the Camassa-Holm equation, J. Phys. A, 38 (2005), 869-880.doi: 10.1088/0305-4470/38/4/007.

    [45]

    Y. A. Li and P. J. Olver, Well-posedness and blow-up solutions for an integrable nonlinearly dispersive model wave equation, J. Diff. Eqns., 162 (2000), 27-63.doi: 10.1006/jdeq.1999.3683.

    [46]

    Y. Liu and Z. Yin, Global existence and blow-up phenomena for the Degasperis-Procesi equation, Comm. Math. Phys., 267 (2006), 801-820.doi: 10.1007/s00220-006-0082-5.

    [47]

    H. P. McKean, Breakdown of a shallow water equation, Asian J. Math., 2 (1998), 867-874.

    [48]

    Y. S. Mi and C. L. Mu, On the Cauchy problem for the modified Novikov equation with peakon solutions, J. Diff. Eqns., 254 (2013), 961-982.doi: 10.1016/j.jde.2012.09.016.

    [49]

    O. Mustafa, A note on the Degasperis-Procesi equation, J. Nonl. Math. Phys., 12 (2005), 10-14.doi: 10.2991/jnmp.2005.12.1.2.

    [50]

    L. D. Ni and Y. Zhou, Well-posedness and persistence properties for the Novikov equation, J. Diff. Eqns., 250 (2011), 3002-3021.doi: 10.1016/j.jde.2011.01.030.

    [51]

    V. S. Novikov, Generalizations of the Camassa-Holm equation, J. Phys. A, 42 (2009), 342002, 14 pp.doi: 10.1088/1751-8113/42/34/342002.

    [52]

    F. Tiǧlay, The periodic Cauchy problem for Novikov's equation, Int. Math. Res. Notices IMRN, (2011), 4633-4648.doi: 10.1093/imrn/rnq267.

    [53]

    M. Vishik, Hydrodynamics in Besov spaces, Arch. Rat. Mech. Anal., 145 (1998), 197-214.doi: 10.1007/s002050050128.

    [54]

    W. Walter, "Differential and Integral Inequalities," Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 55, Springer-Verlag, New York-Berlin, 1970.

    [55]

    Z. Xin and P. Zhang, On the weak solution to a shallow water equation, Comm. Pure Appl. Math., 53 (2000), 1411-1433.doi: 10.1002/1097-0312(200011)53:11<1411::AID-CPA4>3.0.CO;2-5.

    [56]

    K. Yan and Z. Yin, On the Cauchy problem for a two-component Degasperis-Procesi system, J. Diff. Eqns., 252 (2012), 2131-2159.doi: 10.1016/j.jde.2011.08.003.

    [57]

    W. Yan, Y. S. Li and Y. M. Zhang, The Cauchy problem for the integrable Novikov equation, J. Diff. Eqns., 253 (2012), 298-318.doi: 10.1016/j.jde.2012.03.015.

    [58]

    W. Yan, Y. S. Li and Y. M. Zhang, The Cauchy problem for the Novikov equation, Nonlinear Differ. Equ. Appl., 20 (2013), 1157-1169.doi: 10.1007/s00030-012-0202-1.

    [59]

    W. Yan, Y. S. Li and Y. M. Zhang, Global existence and blow-up phenomena for the weakly dissipative Novikov equation, Nonl. Anal., 75 (2012), 2464-2473.doi: 10.1016/j.na.2011.10.044.

    [60]

    W. Yan, Y. S. Li and Y. M. ZhangThe Cauchy problem for the generalized Camassa-Holm equation, to appear.

    [61]

    Z. Yin, Well-posedness, blowup, and global existence for an integrable shallow water equation, Discr. Contin. Dyn. Syst. Ser., 11 (2004), 393-411.doi: 10.3934/dcds.2004.11.393.

    [62]

    Z. Yin, Global existence for a new periodic integrable equation, J. Math. Anal. Appl., 283 (2003), 129-139.doi: 10.1016/S0022-247X(03)00250-6.

    [63]

    Z. Yin, On the Cauchy problem for an integrable equation with peakon solutions, Illinois J. Math., 47 (2003), 649-666.

    [64]

    Z. Yin, Global solutions to a new integrable equation with peakons, Indiana Univ. Math. J., 53 (2004), 1189-1209.doi: 10.1512/iumj.2004.53.2479.

    [65]

    Z. Yin, Global weak solutions for a new periodic integrable equation with peakon solutions, J. Funct. Anal., 212 (2004), 182-194.doi: 10.1016/j.jfa.2003.07.010.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(94) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return